MathSciNet Relay Station
MathSciNet bibliographic data
MR2281828 (2007m:93072) 93D15 (93A14 93C10 93C40 93E15)
Liu, Shu-Jun; Zhang, Ji-Feng; Jiang, Zhong-Ping Decentralized adaptive output-feedback stabilization for large-scale stochastic nonlinear systems. Automatica J. IFAC 43 (2007), no. 2, 238–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement